Help
Login
Register
Home
Issues
Volume 5, Issue 1 (2018)
Confidence regions in Cox proportional h ...
Modern Stochastics: Theory and Applications
Submit your article
Information
Become a Peer-reviewer
Article info
Full article
Related articles
Cited by
More
Article info
Full article
Related articles
Cited by
Cited by
1
Confidence regions in Cox proportional hazards model with measurement errors and unbounded parameter set
Testing Linear and Nonlinear Hypotheses in a Cox Proportional Hazards Model with Errors in Covariates
Oksana Chernova, Alexander Kukush
https://doi.org/10.15388/LJS.2019.16669
Journal
Lietuvos statistikos darbai
Volume 58, Issue 1 (2019), p. 39
Export citation
Copy and paste formatted citation
Formatted citation
Placeholder
Citation style
AMS -- Americal Mathematical Society
APA -- American Psychological Association 6th ed.
Chicago -- The Chicago Manual of Style 17th ed.
Download citation in file
Export format
BibTeX
RIS
Authors
Placeholder
Share
RSS
To top